Discussions By Condition: Digestive conditions

H Pylori? Please help!

Posted In: Digestive conditions 2 Replies
  • Posted By: TCamp1138
  • September 13, 2010
  • 09:58 AM

If someone could answer this, I'd be forever grateful. 5 years ago I went to my doctor with pains under the left side of my rib cage. They did an endoscopy and found that I had mild gastritis, chronic duodenitis and rare organisms asscociated with H Pylori. The doctor never put me on meds at the time for it. I don't kn...ow why. Still 5 years later I have pain, sometime unbearable. I also get skin rashes that I don't know if it's associated with this. I never had a rash in my life until all of this started. Two weeks ago I had a sinus infection and was put on Augmentin (Amoxocillin with acid) for a week, The symptoms I've had for years cleared up! No pain under rib cage. When the medication was done, the pain gradually came back and now I'm back where I started. Any thoughts on this? Could this be H Pylori? Does it affect your skin as well? Rashes? I've been suffering for way too long with this and affects my life in every aspect. I'm almost not me anymore because of the pain and fatigue. Tom

Reply Flag this Discussion

2 Replies:

  • If someone could answer this, I'd be forever grateful. 5 years ago I went to my doctor with pains under the left side of my rib cage. They did an endoscopy and found that I had mild gastritis, chronic duodenitis and rare organisms asscociated with H Pylori. The doctor never put me on meds at the time for it. I don't kn...ow why. Still 5 years later I have pain, sometime unbearable. I also get skin rashes that I don't know if it's associated with this. I never had a rash in my life until all of this started. Two weeks ago I had a sinus infection and was put on Augmentin (Amoxocillin with acid) for a week, The symptoms I've had for years cleared up! No pain under rib cage. When the medication was done, the pain gradually came back and now I'm back where I started. Any thoughts on this? Could this be H Pylori? Does it affect your skin as well? Rashes? I've been suffering for way too long with this and affects my life in every aspect. I'm almost not me anymore because of the pain and fatigue. TomMy son suffered with H Pylori for months before he was diagnosed. He was put on 2 very strong antibiotics for two weeks. The H. Pylori finally went away
    lfeiljj 2 Replies
    • September 17, 2010
    • 08:20 PM
    • 0
    Flag this Response
  • I had h. pylori for 2 years and was finally diagnosed and treated this year. The medication SUCKS!!! it is so powerful! I had severe stomach pain all the time, I couldn't eat, it hurt to stand up straight and walk, and I was always nauseous. I had bad diarrhea the whole time. After the meds, I got better. I found out I have gallbladder problems (a whole different ballgame), but the h.pylori is gone. Those meds were the worst experience of my life (120 pills in 10 days), but it paid off. If you get them eat a full meal before each time you take them, I mean a full meal. You won't get so nauseous or vomit then.
    Anonymous 42789 Replies
    • October 6, 2010
    • 01:36 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.